# SDR USAA2013120900018

- Difficulty date: November 10, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53475774002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, LEVEL 2 GALVANIC CORROSION ON WEB IN BULK CARGO COMPARTMENT BETWEEN FR 62 TO FR 63, STRINGER 38R.  REPLACED WEB IN BULK CARGO COMPARTMENT BETWEEN FR 62 TO FR 63, STRINGER 38R IAW A320 SRM 51-72-11 & DRAWING D53475750.
